Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 65, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 29, 2015, 2:54 AM CDT for Val Verde County, Texas. It took effect at May 29, 2015, 10:17 AM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 2:54 AM CDT (07:54 UTC)
- In effect from
- May 29, 2015, 10:17 AM CDT
- Expired
- May 30, 2015, 5:12 AM CDT
- In force
- 19 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 119 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Devils River at Cauthorn Ranch near Juno (JNXT2).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
491
WGUS44 KEWX 290754
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 AM CDT FRI MAY 29 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Devils River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-300154-
/O.NEW.KEWX.FL.W.0065.150529T1517Z-150530T1012Z/
/JNXT2.1.ER.150529T1517Z.150529T1800Z.150529T2212Z.UU/
254 AM CDT FRI MAY 29 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Devils River At Cauthorn Ranch Near Juno.
* From Friday morning to Friday afternoon...or until the warning is cancelled.
* At 2:00 AM Friday the stage was 4.4 feet (1.3 meters).
* Flood stage is 8.0 feet (2.4 meters).
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and continue to rise to
near 9.4 feet 2.9 meters by Friday afternoon. The river will fall below flood
stage Friday afternoon.
* Impact...At 10.0 feet...(3.0 meters), Low water crossings and bridges along
the Devils River and tributaries flood.
* Flood History...This crest compares to a previous crest of 10.4 feet on Nov 17
2004.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Cauthorn Ranch N 3 8 4.4 Fri 2 AM 7.4 5.6 5.4 5.2 5.0
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Cauthorn Ranch N 1 2 1.3 Fri 2 AM 2.3 1.7 1.6 1.6 1.5
&&
LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
2996 10118 3003 10122
$$
TXC465-300154-
/O.NEW.KEWX.FL.W.0066.150529T1256Z-150530T1547Z/
/BKCT2.2.ER.150529T1256Z.150529T1800Z.150530T0347Z.NO/
254 AM CDT FRI MAY 29 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Devils River At Bakers Crossing 19N Of Comstock.
* From Friday morning to Saturday morning...or until the warning is cancelled.
* At 2:15 AM Friday the stage was 2.2 feet (0.7 meters).
* Flood stage is 6.0 feet (1.8 meters).
* Moderate flooding is forecast.
* Forecast...Rise above flood stage Friday morning and continue to rise to near
10.3 feet 3.1 meters by Friday afternoon. The river will fall below flood stage
by Friday evening.
* Impact...At 10.0 feet...(3.0 meters), Moderate lowland flooding is several
feet over the Bakers Crossing bridge at Highway 163. Flow is well into the
flood plain and very dangerous to campers and river recreationists above Juno
to Amistad Reservoir.
* Flood History...This crest compares to a previous crest of 9.9 feet on Jun 29
2007.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Bakers Crossing 4 6 2.2 Fri 02 AM 7.2 3.8 3.3 3.0 2.8
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Bakers Crossing 1 2 0.7 Fri 02 AM 2.2 1.2 1.0 0.9 0.9
&&
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
$$1 follow-up statement
828
WGUS84 KEWX 291534
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 AM CDT FRI MAY 29 2015
...The flood warning is cancelled for the following rivers in Texas...
Devils River At Cauthorn Ranch Near Juno Affecting Val Verde County
Devils River At Bakers Crossing 19N Of Comstock Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-291603-
/O.CAN.KEWX.FL.W.0065.000000T0000Z-150530T1012Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1033 AM CDT FRI MAY 29 2015
The flood warning is cancelled for
the Devils River At Cauthorn Ranch Near Juno.
* At 10:00 AM Friday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will crest below flood stage at 4.7 feet (1.5 meters) this afternoon.
* Impact...At 10.0 feet...(3.0 meters), Low water crossings and bridges along
the Devils River and tributaries flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Cauthorn Ranch N 3 8 4.4 Fri 10 AM 4.4 4.4 4.4 4.4 4.4
&&
LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
2996 10118 3003 10122
$$
TXC465-291603-
/O.CAN.KEWX.FL.W.0066.000000T0000Z-150530T1547Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1033 AM CDT FRI MAY 29 2015
The flood warning is cancelled for
the Devils River At Bakers Crossing 19N Of Comstock.
* At 10:15 AM Friday the stage was 2.2 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will crest below flood stage at 2.3 feet (0.7 meters) this afternoon.
* Impact...At 10.0 feet...(3.0 meters), Moderate lowland flooding is several
feet over the Bakers Crossing bridge at Highway 163. Flow is well into the
flood plain and very dangerous to campers and river recreationists above Juno
to Amistad Reservoir..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Bakers Crossing 4 6 2.2 Fri 10 AM 2.2 2.1 2.1 2.1 2.1
&&
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 29, 12:38 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 29, 12:38 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1238 AM CDT FRI MAY 29 2015 .AVIATION... SQUALL LINE ALONG A KDRT TO KSAT TO KAUS TO KTPL LINE AT INITIAL 29/06Z TIME OF TAFS. WILL CARRY WINDS OF 25G45KTS AND 1SM +TSRA AT THE TAF SITES. THEN TRANSITION TO 5SM -TSRA FOR THE REMAINDER OF THE OVERNIGHT AS AREA OF -RA WITH OCNL TS FOLLOWS THE SQUALL LINE. CIGS/VSBYS WILL BE A MIX OF IFR TO VFR. IFR/MVFR CIGS WILL BECOME MORE WIDESPREAD EARLY FRIDAY MORNING. ISOLD/SCT SHRA/TSRA ARE POSSIBLE FRIDAY AFTERNOON INTO EVENING. HOWEVER...WILL LEAVE MENTION OUT OF TAFS DUE TO LOW PROBS. CIGS LIFT TO VFR WITH CLOUDS BECOMING SCT-BKN IN THE AFTERNOON. IFR/MVFR CIGS REDEVELOP FRIDAY EVENING INTO NIGHT. N-NW WINDS DECREASE TO 10 KTS OR LESS AFTER THE INITIAL SQUALL LINE AND THEN TURN TO SE-S BY MORNING AND INCREASE TO 10 TO 15 KTS BY MIDDAY FRIDAY. && .PREV DISCUSSION... /ISSUED 808 PM CDT THU MAY 28 2015/ UPDATE... SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHERN HILL COUNTRY AND EDWARDS PLATEAU. A STRONG TO SEVERE LINE OF SHOWERS AND STORMS IS JUST NORTHWEST OF OUR CWA BUT WILL CONTINUE TO BE FED BY A RICH AND UNSTABLE AIRMASS AND THE LINE SHOULD HAVE NO PROBLEM SURVIVING FOR THE NEXT FEW HOURS. SHOULD SEE SOME GRADUAL WEAKENING LATER THIS EVENING AS THE ATMOSPHERE STABILIZES A BIT...BUT SHOWERS AND STORMS SHOULD CONTINUE TO MOVE SOUTHEAST. RAINFALL AMOUNTS STILL SHOULD BE IN THE 1-2 INCH RAIN ON AVERAGE WITH ISOLATED HIGHER AMOUNTS. IT WONT TAKE MUCH TO AGGRAVATE ALREADY SATURATED SOILS. GIVEN THE EXPECTED FORECAST FOR TONIGHT...INCREASED POPS AREAWIDE BY 10 TO 20 PERCENT. PREV DISCUSSION... /ISSUED 703 PM CDT THU MAY 28 2015/ AVIATION... /00Z TAF UPDATE/ HI-RES MODELS SUGGEST THAT THE CONVECTIVE LINE WILL LIKELY IMPACT DRT AFTER 02Z WITH ISOLATED CELLS OVER MEXICO POSSIBLY FORMING AND JOINING INTO THE LINE FROM MEXICO BY 03Z. IMPACTS OF THE LINE SHOULD BE AFTER 06Z ALONG I-35 WITH IMPROVEMENTS TO FOLLOW THE CONVECTION AT ROUGHLY 3 HOURS AFTER THE ONSET. SOME BOWING SEGMENTS OF THE LINE COULD RESULT IN SPOTTY WIND GUSTS TO NEAR 40 KNOTS...WITH THE CHANCE OF STRONG GUSTS DECREASING GRADUALLY AFTER MIDNIGHT. DOWNDRAFT AIR SHOULD RESULT IN SOME IMPROVEMENTS TO SKIES...BUT WITH THE COMPLEX EXPECTED TO WEAKEN OVERNIGHT... WILL SHOW MORE PESSIMISTIC SKIES AROUND DAYBREAK. PREV DISCUSSION... /ISSUED 307 PM CDT THU MAY 28 2015/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... LOCALLY HEAVY RAINFALL POSSIBLE ACROSS MUCH OF AREA TONIGHT AND POTENTIALLY SATURDAY AND SATURDAY NIGHT... SEVERE STORMS POSSIBLE ACROSS HILL COUNTRY AND RIO GRANDE TONIGHT... SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE EASTERN HALF OF THE CWA IN AN UNSTABLE AIRMASS AND RICH MOISTURE PLUME. A FEW STRONG STORMS HAVE DEVELOPED...INCLUDING TROPICAL FUNNELS REPORTED IN THE AUSTIN/ROUND ROCK AREA. OVERALL THIS ACTIVITY SHOULD DIMINISH TOWARDS SUNSET. HOWEVER...MAIN CONCERN WILL BE DEVELOPING CONVECTIVE COMPLEX COMING OUT OF WEST TEXAS AND STORMS COMING OUT OF MEXICO. STORMS HAVE ALREADY DEVELOPED ACROSS WEST TEXAS AND ARE BEGINNING TO FORM IN THE HIGHER TERRAIN OF MEXICO...ALL IN ADVANCE OF APPROACHING SHORTWAVE COMING OUT OF NM. STORMS DEVELOPING IN THE BURROUGHS OF MEXICO COULD CROSS INTO VAL VERDE COUNTY EARLY THIS EVENING. MUCAPE EXCEEDING 4000 J/KG AND EFFECTIVE BULK SHEAR OF 35 KTS WILL SUPPORT STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ACROSS VAL VERDE COUNTY. AN ISOLATED TORNADO CAN NOT BE RULED. SEVERAL HI RESOLUTION MODELS DEVELOP THE WEST TEXAS CONVECTION INTO AN MCS THIS EVENING WITH PROPAGATION SOUTHEAST INTO A STRENGTHENING 35 KT LOW LEVEL THETA-E ADVECTION AXIS UP THE RIO GRANDE PLAINS. THE POTENTIAL MCS SHOULD MAKE IT INTO THE RIO GRANDE AND NORTHERN HILL COUNTRY 02Z-06Z. SEVERE POTENTIAL IS POSSIBLE IN THIS AREA...FOR MAINLY STRAIGHT-LINE WINDS. FARTHER EASTWARD INTO THE I-35 CORRIDOR...THE CONVECTIVE COMPLEX WILL BE ENCOUNTER INCREASING CIN AND WEAKER LOW LEVEL JET. MUCH WILL DEPEND ON HOW STRONG OF A COLD POOL DEVELOPS BEHIND THE COMPLEX. THE HRRR AND NAM12 DO BRING THE COMPLEX THROUGH THE I-35 CORRIDOR...WHILE TEXAS TECH 4KM WRF AND GLOBAL MODELS WEAKEN THE SYSTEM. THERE IS ENOUGH UNCERTAINTY...AND OUT OF AN ABUDANCE OF CAUTION GIVEN THE SATURATED CONDITIONS ACROSS THE AREA...TO EXPAND THE FLASH FLOOD WATCH EAST THROUGH THE I-35 CORRIDOR. FRIDAYS FORECAST WILL DEPEND HIGHLY ON WHAT HAPPENS TONIGHT. A ORGANIZED COMPLEX THAT MAKES IT THROUGH THE CWA MAY STABILIZE CONDITIONS FOR MUCH OF THE DAY. A WEAKENING COMPLEX...LEAVING POTENTIAL OUTFLOW BOUNDARY IN AN UNSTABLE ENVIRONMENT...MAY RESULT IN HIGHER POPS ACROSS THE CENTRAL AND EASTERN CWA FRIDAY. LONG TERM (SATURDAY THROUGH THURSDAY)...MODELS ARE COMING INTO BETTER AGREEMENT WITH MID AND UPPER LEVEL TROUGH AXIS SLIDING ACROSS THE SOUTHERN PLAINS SATURDAY AND SHARPENING ACROSS EAST TX/AR/LA SUNDAY INTO MONDAY. THIS WILL SEND A COLD FRONT INTO THE AREA LATE SATURDAY...AND GOOD CHANCES FOR RAINFALL ACROSS THE CENTRAL AND EASTERN CWA SATURDAY AND SATURDAY NIGHT. HIGHER PWATS WILL REMAIN POOLED AHEAD OF THE FRONT AND SLOW MOVEMENT OF THE FRONT COULD POTENTIALLY LEAD TO SOME LOCAL POCKETS OF HEAVIER RAINFALL. GFS AND ECMWF GENERALLY IN AGREEMENT BETTER CHANCES OF RAINFALL SHIFT SOUTH AND EAST WITH THE FRONT SUNDAY...BUT WILL HAVE TO WATCH THIS CLOSELY IF THE FRONT ENDS UP STALLING WITH A WEAKER UPPER TROUGH AXIS TO THE EAST. LOOKS LIKE DRIER CONDITIONS DO DEVELOP MONDAY THROUGH WEDNESDAY...ALTHOUGH NOT TOTALLY REMOVING POPS ACROSS THE SOUTHEAST ZONES/COASTAL PRAIRIES WHERE BETTER MOISTURE IS POOLED AND CLOSER TO THE LOWER HEIGHTS WITH TROUGH AXIS JUST TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 70 85 67 83 66 / 30 60 50 40 20 AUSTIN BERGSTROM INTL AIRPORT 68 84 65 82 64 / 30 60 50 40 10 NEW BRAUNFELS MUNI AIRPORT 70 85 67 83 66 / 30 60 50 40 10 BURNET MUNI AIRPORT 68 82 65 80 64 / 30 60 50 30 10 DEL RIO INTL AIRPORT 73 86 68 86 69 / 20 50 60 40 10 GEORGETOWN MUNI AIRPORT 69 83 65 81 64 / 30 60 50 30 10 HONDO MUNI AIRPORT 71 85 67 84 67 / 30 50 50 40 10 SAN MARCOS MUNI AIRPORT 70 84 67 82 66 / 30 60 50 40 10 LA GRANGE - FAYETTE REGIONAL 71 85 68 83 67 / 30 60 60 50 20 SAN ANTONIO INTL AIRPORT 71 85 68 83 68 / 30 60 50 40 10 STINSON MUNI AIRPORT 71 85 68 84 68 / 30 50 50 40 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GUADALUPE... HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MAVERICK...MEDINA... REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...ZAVALA. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, May 28, 11:38 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1138 PM CDT THU MAY 28 2015 TXZ171>173-183>194-202>209-217>225-228-291815- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1138 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...SEVERE THUNDERSTORM WATCHES ARE IN EFFECT THROUGH 4 AM CDT... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT FRIDAY MORNING... A LINE OF THUNDERSTORMS WILL MOVE ACROSS ALL OF SOUTH CENTRAL TEXAS DURING THE OVERNIGHT HOURS. RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED AND WILL CAUSE FLASH FLOODING AND AGGRAVATE ONGOING RIVER FLOODING. ALSO...STRONG TO SEVERE STORMS ARE EXPECTED WITH WIND GUSTS UP TO 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH THE WEEKEND AND EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL REMAIN A CONCERN THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Local storm report, May 29, 1:21 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
121 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD BURNET 30.76N 98.23W
05/29/2015 BURNET TX LAW ENFORCEMENT
HAMILTON CREEK CAUSED WATER TO GO OVER THE ROAD
&&
EVENT NUMBER EWX1500589
LJHLocal storm report, May 29, 1:23 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
123 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
05/29/2015 BURNET TX LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS CLOSED IN MARBLE FALLS
&&
EVENT NUMBER EWX1500590
LJHLocal storm report, May 29, 1:41 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND DMG FREDERICKSBURG 30.27N 98.87W
05/28/2015 GILLESPIE TX LAW ENFORCEMENT
DOWNED TREES ON TIVYDALE ROAD AND WIDESPREAD POWER
OUTAGES ACROSS TOWN
&&
EVENT NUMBER EWX1500591
LJHLocal storm report, May 29, 1:43 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
143 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 1 ENE ANDERSON MILL 30.46N 97.80W
05/29/2015 WILLIAMSON TX LAW ENFORCEMENT
LARGE TREE DOWN
&&
EVENT NUMBER EWX1500592
LJHSpecial weather statement, May 29, 2:00 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT FRI MAY 29 2015
TXZ217-228-290745-
DIMMIT TX-MAVERICK TX-
200 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK AND DIMMIT
COUNTIES UNTIL 245 AM CDT...
AT 200 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GILSON GROVES...OR 20 MILES SOUTHEAST OF CARRIZO SPRINGS...MOVING
SOUTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS...BIG WELLS...ASHERTON...LAS VEGAS...CATARINA...
BRUNDAGE...LIGHT...CARRIZO HILL AND GILSON GROVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2820 10014 2849 10027 2864 9959 2864 9939
2821 9940
TIME...MOT...LOC 0700Z 351DEG 33KT 2827 9969
ALLENLocal storm report, May 29, 2:46 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM FLASH FLOOD 1 SW SPRING BRANCH 29.85N 98.42W
05/29/2015 COMAL TX COUNTY OFFICIAL
1.2 FEET OF WATER REPORTED OVER ROLLING CREEK ROAD AT
FAWN LANE. SEVERAL OTHER ROADS IN COMAL COUNTY CLOSED
DUE TO FLOODING
&&
EVENT NUMBER EWX1500593
MCOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 28, 9:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 75 min |
| May 28, 9:28 PM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 28, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real, Val Verde | 68 min |
| May 28, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 93 min |
| May 28, 10:23 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 4 hr |
| May 28, 10:24 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr, Llano | 81 min |
| May 28, 10:49 PM CDT | Special Weather Statement | EWX | Bandera | 41 min |
| May 28, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 65 min |
| May 28, 11:05 PM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Llano, Real | 4 hr |
| May 28, 11:16 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Kendall | 89 min |
| May 28, 11:23 PM CDT | Special Weather Statement | EWX | Maverick, Uvalde, Zavala | 52 min |
| May 28, 11:31 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Medina, Real, Uvalde | 4 hr |
| May 28, 11:36 PM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 4 hr |
| May 28, 11:48 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 4 hr |
| May 28, 11:58 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 92 min |
| May 29, 12:03 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis, Williamson | 87 min |
| May 29, 12:13 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Medina, Uvalde | 4 hr |
| May 29, 12:39 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 81 min |
| May 29, 12:51 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Wilson | 84 min |
| May 29, 12:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 4 hr |
| May 29, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 41 min |
| May 29, 1:19 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson, Zavala | 4 hr |
| May 29, 1:26 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| May 29, 1:37 AM CDT | River Flood Warning | EWX | Bandera | 17 hr |
| May 29, 1:48 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 4 hr |
| May 29, 2:00 AM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| May 29, 2:54 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| May 29, 3:06 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 3 days |
| May 29, 4:40 AM CDT | River Flood Warning | EWX | Llano | 21 hr |
| May 29, 8:01 AM CDT | River Flood Warning | EWX | Blanco | 19 hr |
| May 29, 3:12 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 34 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.